MathSciNet Relay Station
MathSciNet bibliographic data
MR2470837 (2009m:46072) 46H05
Mouton, S. A condition for spectral continuity of positive elements. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1777–1782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement